Fuzzy multilinear mappings

Research output: Contribution to journalArticlepeer-review


The concept of the fuzzy subspace of a space of multilinear mappings is defined and investigated. Particular cases of this notion are fuzzy linear and fuzzy bilinear functions, and fuzzy linear maps. Also, fuzzy bases of these subspaces are determined.
Original languageEnglish
Pages (from-to)861-871
JournalThe Journal of Fuzzy Mathematics
Publication statusPublished - 1998


Dive into the research topics of 'Fuzzy multilinear mappings'. Together they form a unique fingerprint.

Cite this